Too much B12?

Hello, I am new on to this site, although am also on Thyroid Healthunlocked.

I have been having B12 injections every 4 weeks at my G.P. surgery (Hydroxocobalamin 1 mg/1ml)

When I first started my levels were 343 (180-900 ng/L). After several injections my level is now 2000. I have heard worrying stories that too much in the blood could indicate Leukemia. Has anyone an opinion on this please?

2 Replies

oldestnewest
  • I don't think you can jump to any conclusions as you're having high dose injections, which will get your levels up high - that's the whole point of them! Your B12 needs to be high to sustain you between injections.

    Perhaps now that your levels have been replenished, however, you don't need injections as often as four weeks. If you have more than you need, then your body has to dispose of it, which is more work for the liver and kidneys.

  • Thanks for your reply poing, which makes very good sense.

You may also like...